# SDR DL72W972560

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT ACTUATOR I/B ATTACH BRACKET CRACKED.  OPENED PANELS FOR ACCESS, REMOVED RIB WEB, STOP DRILLED CRACK, DRILLED UP DOUBLER.  INSTALLED DOUBLER AND CLOSED UP.
